MathSciNet Relay Station
MathSciNet bibliographic data
MR1137618 (93e:58072) 58F05 (34C25 34C37 58F22 70H05)
Tanaka, Kazunaga Homoclinic orbits in a first order superquadratic Hamiltonian system: convergence of subharmonic orbits. J. Differential Equations 94 (1991), no. 2, 315–339.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement